# SDR CALA0800880

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812
- Condition: Overheated
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LBL 3.54 FROM BS 1016 TO AFT PRESS BULKHEAD HAS OVERHEAT DAMAGE.  REMOVED DAMAGED INTERCOSTAL IAW SRM 51-40-02.  FABRICATED NEW INTERCOSTAL IAW DWG 65-46812.  INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02 AT LBL 3.54 AFT PRESS BULKHEAD.
